|Muscle and Joint Pain -- Intelence
Mar 1, 2009
I have been taking Intelence since it was initially being tested. I've recently developed muscle pain (all over) and more specifically joint pain in both elbows. Could this be due to Intelence? The other drugs I am taking for HIV are Truvada, Prezista and Norvir.
| Response from Dr. Henry
The rate of myalgia/myositis with etravirine in clinical studies was very low (< 1%) so it can happen but generally would look for another explanation. rates of muscle disorders for your other HIV meds is similarly low. Looking at muscle enzyme levels, evidence for inflammation in the blood, a muscle biopsy, as well as a full history and physical (including looking at all other drugs and substances taken) is important to sort out the cause. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.